This is Dr. David
What is your most recent TSH level
do you have excessive anxiety or panic symptoms? you could have having anxiety disorder causing these waves of horrible feelings like you are going to die.
the thyroid hormone medication did not cause your atrial fibrillation.
but excessive anxiety and panic attacks can cause your heart to race as well.
Not sure what my recent TSH level is, but on my last visit to GP, six weeks ago he said its border line, but did not recommend increasing meds, and to wait and see how things went. (My AF seems to get worse when my Thyroxine is increased) Otherwise it stays calm. Im not an anxious person, my friends all say I am horizontal! and I am not a worrier. I am being fitted with a 24 blood pressure monitor, by the GP in two weeks, again this is taking ages as only one monitor in the surgery between everyone! I have been trying to look outwith the box myself, eg to see if im lacking in any vitamins, dehydration, meds causing some kind of reaction, post prandial hypotension etc. In general im a very healthy person, I eat well,power walk and have a very active job, and I have nothing to stress about or have any worries. Im anything but a couch potato, so the way I have been feeling, is now getting me down, plus I have weeks to wait for appointments.
the NHS can be a long wait to see anyone
you could be having thyroiditis causing some of your symptoms.
some people produce antibodies which attack the thyroid gland which can cause their thyroids to be sporatic in releasing excessive amounts of thyroid hormones.
this is called hashimoto's thyroiditis.
and can be checked for with special expensive blood test to look for anti thyroid antibodies like anti thyroid peroxidase antibody and anti thyroid globulin antibodies.
this could explain why your heart races and your AF is worse at certain times.
you can ask your doctors to check for these anti thyroid antibodies on a blood test
let me know if you have other questions.
Thanks for your help!
you are welcome
best of luck to you
if done for now, please leave positive feedback below the chat box